# SDR SWAA2014102233235

- Difficulty date: October 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 59,756 hours, 47,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LENS COVER MISSING.  INSTALLED COVER IAW SIP.
